My metfornin is leading to weight gain

I started taking a metfornin tablet in the morning in addition to the one that was having with dinner. The doctor told me that this was better as there is no weight gain associated with this medication, but I am seeing a small creep up in my weight, about a pound a week gain each of the last four weeks.

So I got to thinking what was up with this whole situation and I started back onto tracking what I eat and how I exercise.

Here are the results -
1) Because of the metfornin, my sugars are coming out great compared to before. So I am generally relaxing on various issues.
2) I have started eating more carbs as now my body is handing them better.
3) I also starting eating a cookie a day. Indulging back in the sweet tooth as now the medication is helping the numbers.
4) Since the specter of higher sugars is sort of removed, my level and frequency of exercise is down.

All in all, the medicine does not seem to have a direct affect on the weight, but the fact that I am relaxing my strict diet and exercise regimen is leading the the weight gain.

Now that I have reasoned out the reason, I need to get back on the wagon. That is always the hardest part :-)

Comments

Popular posts from this blog

Nyquil got to my diabetes

Fenugreek seeds helping keep sugars in check

Recycle blood glucose monitors